| Model Number |
01.29.202 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 weeks from primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10-03-2025.Lot: 2427908: (b)(4) items manufactured and released on 21-10-2024.Expiration date: 2029-10-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 10-03-2025 on liner: impact dm 01.26.2854mhc double mobility hc liner ø28/dmg (k092265) lot.2418655.Lot: 2418655: (b)(4) items manufactured and released on 14-08-2024.Expiration date: 2029-07-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.